MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125300-28
Health Effect - Clinical Codes Angina (1710); Perforation (2001)
Date of Event 08/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot number was not provided.It should be noted that the reported patient effect(s) of angina, and arterial perforation are listed in the xience alpine everolimus eluting coronary stent systems instructions for use (ifu) as a known patient effect(s) of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.However, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.The graftmaster is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the patient presented with a myocardial infarction and thrombectomy was performed.Following, a 3.0x28mm xience alpine stent was implanted in the mid left anterior descending (mlad).Post implantation, a mlad perforation occurred.A 2.8x19mm graftmaster stent was implanted; however, there was still minimal extravasation (leaking) noted.A dilatation balloon catheter was inflated for 5 minutes as treatment and the perforation sealed.During this procedure, the patient experienced chest pain; nitroglycerin was provided.The event resolved without issue.Following, a 2.5x15mm xience alpine stent was implanted in another lesion without issue.The patient is in stable condition and is reportedly doing fine.Per physician, the graftmaster stent did not cause or contribute to complications or adverse events.There was no additional information provided regarding this issue.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6831966
Report Number2024168-2017-07119
Device Sequence Number67799
Product Code NIQ
UDI-Device Identifier08717648199370
UDI-Public08717648199370
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1125300-28
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2017
Initial Report FDA Received Date08/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEPARIN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight92